[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.175.236. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
June 23, 1934

NEUTROPENIA FOLLOWING THE ADMINISTRATION OF AMIDOPYRINE: REPORT OF A CASE

JAMA. 1934;102(25):2098-2099. doi:10.1001/jama.1934.62750250003011a

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

A. W., a Jewish woman, aged 46, admitted to the private medical service of the Sinai Hospital, March 1, 1934, complained of fever, cough, and shortness of breath, of seven days' duration.

The family history was unimportant. The only noteworthy events in the past history were an appendectomy twenty-five years previously and an uncomplicated pneumonia in March 1933. A review of the systems shows the patient to have been in good health except for high blood pressure with headaches during the last ten years. These headaches have been relieved by one or two tablets of acetylsalicylic acid. However, about five years before the patient was given a white pill, other than acetylsalicylic acid, for a headache. About an hour later she had a severe chill lasting fifteen minutes. As both the physician who wrote the prescription and the pharmacist who filled it are now dead, the identity of the "white

First Page Preview View Large
First page PDF preview
First page PDF preview
×